# SDR AALA20160228004

- Difficulty date: February 28, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 45,949 hours, 18,853 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Part number: 273A33018
- Part serial: D00738
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER JAMMED IN UP POSITION, WILL NOT GO TO OFF.  GEAR & DOORS UP WITH ALL INDICATIONS NORMAL.  OVERRIDE SWITCH OK TO CORRECT.  FLIGHT DECLARED AN EMER & RETURNED WITHOUT FURTHER INCIDENT.  LG EXTENDED WITH NORMAL & SAFE INDICATIONS.  REPLACED LG CONTROL LEVER MODULE IAW MM 32-31-11.  OPERATIONS CHECKED GOOD.  EXTENSION & RETRACTION CHECKED GOOD IAW MM 32-32-00.  THE ACFT WAS GNDED.
